# SDR FDEA201104061363

- Difficulty date: April 6, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 39,732 hours, 21,858 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AND GOUGE FR 18-19, STR 38-39, RT FUSELAGE SKIN BELOW FWD CARGO DOOR SELECTOR PANEL.  REPAIRED IAW EA 6-5330-150105. DENT REWORKED SURFACE INSPECTION CARRIED OUT, NO CRACKS APPARENT AREA REPROTECTED.
